1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Comedown - Cut with meth, perhaps?

Discussion in 'Ecstasy & MDMA' started by TONYATRON, Oct 19, 2009.

  1. TONYATRON

    TONYATRON Newbie

    Age:
    30
    Reputation Points:
    0
    Joined:
    Oct 19, 2009
    Messages:
    1
    Gina recently took some Ecstasy that ended up being much different than any she has ever taken before. She got the pills from the same person she does regularly, but they were different this time. She didn't think it would be a problem. She took the first pill and shortly after was very antsy, which is the normal initial effect (for her, at least). But, this antsy was MUCH more intense than any other time. She couldn't sit still at all and just wanted to roam around. After about 30 minutes, she took pill two because she claimed to not yet be "rolling," but just antsy. The second pill only made the first more intense. She was on what she described as a "roller coaster roll." There were some points where she felt as though she was rolling, but never REALLY there. Her heart rate was incredibly fast, pupils were dilated but not as much as they would normally be on E. She also explained a type of nervous feeling. She said she thought she tasted cocaine and had initially thought that the pills were cut with that, but later said it was too intense to be cocaine. This all happened Saturday night (10/17), and it is now Monday (10/19). She hasn't slept much since the "roll." Saturday night into Sunday, she did not sleep at all, but rather felt WIDE awake. Normally after a roll she would be awake, but eventually be able to sleep. She took a few short (maybe 30 minute) naps on Sunday, and barely slept Sunday night into Monday. She said that she feels "like shit." Some of the current side effects: nausea (but hunger at the same time), shakes/jitters, restlessness, on and off headaches, exhaustion and sleeplessness.

    We have searched online and looked at pill identifiers, and we believe that the pills she took were cut with meth. She doesn't want to go to the doctor to get checked because she is afraid to get in trouble. Does anyone have any insight or suggestions? Do you think the pills were cut with meth? Is there any way to make her feel better? Does anyone know how long these side effects will last? Any information would be greatly appreciated.
     
  2. YeaXTC

    YeaXTC Palladium Member

    Reputation Points:
    547
    Joined:
    Jun 27, 2009
    Messages:
    388
    swim thinks he also did pills cut with meth this weekend. around 5pm him and 4 friends split a pill and all snorted 1/4 of the pill. everyone felt wired and awake, swim himself having an avg 1.5-2 pill tolerance was very suprised he felt anything and was very jittery. later that night he and 4 friends (5 total) split 10 pills, 2 of the above "meth pills" (red hotmail msn men with blue specks....they were pressed very nice however) and the other 8 a mix of glocks, pink. and xboxes, green. he had an up and down roll, and the next day smoked a ton of weed and he and his friends felt like they were all rolling because of the weed for the next 24hours. finally after 24hrs swim acquired some opiate painkillers which took away the dirty, strung out, too long lasting "roll, upper experience. so frm swims personal exprience he would suggest avoiding weed and taking some oxycodone (7.5mgs) or 10mgs of hydrocodone (vicodin). or utfse in opiates to get a Better idea of a personal dose for swiy but opiates are swiys best bet! good luck and stay safe!
     
    Last edited: Dec 30, 2011
  3. Nnizzle

    Nnizzle Gold Member

    Age:
    27
    Reputation Points:
    2,498
    Joined:
    Oct 4, 2007
    Messages:
    1,046
    SWIM guesses it is also probable they were cut with some sort of piperazine such as BZP or mCPP... this seems to be quite common recently, especially in the UK. SWIM's suggestion is to just take it easy for the next few days... try to avoid any "psychoactive" substances such as caffeine, or like the above poster said weed. SWIM wouldn't suggest taking opiates either... they might calm SWIY down but unless SWIY takes a lot they don't straight up make you fall asleep... be sure to try and get back into a normal routine... eat well at normal times, try to go to bed at a reasonable hour even if SWIY can't fall asleep immediately... don't do anything particularly active for a few hours before SWIY tries to go to sleep. Perhaps think about taking a sleep aid such as nyquil (not technically a sleep aid) or melatonin but don't take heavier drugs such as opiates in order to counteract the effects of other heavy drugs... nausea, jitters, etc are universally a sign that your brain has been/is under stress and is a little out of a whack... taking more drugs is only a temporary fix. SWIY shouldn't worry though... a few nights of messed up sleep is nothing big and SWIY other side effects arent too much of a concern... the nausea, exhaustion and on and off headaches is probably caused in part by the lack of sleep. Try to get some mild exercise during the day or early morning... this has been shown to help people sleep better later on. SWIM says that most likely SWIY will be feeling better quite soon... if Gina still has problems let us know though.
     
  4. aTHEM

    aTHEM

    Reputation Points:
    -23
    Joined:
    Oct 20, 2009
    Messages:
    12
    Hello i have a question to this . what happens when the pill is cut with meth ? what it does different than the " normal pill " ?
     
  5. Revolver123

    Revolver123

    Age:
    35
    Reputation Points:
    8
    Joined:
    Jan 13, 2009
    Messages:
    36
    Meth is not so common in pills anymore. I guarantee you this was a piperazine. 100%.
     
  6. Dr. Satan

    Dr. Satan

    Reputation Points:
    1,090
    Joined:
    Jul 8, 2009
    Messages:
    553
    Some of the drugs found in tablets that had been sold as "Ecstasy" were MDA (methylenedioxyamphetamine), MDEA (methylenedioxyehtyleneamphetamine), Amphetamine and Caffeine, Psuedoepphedrine, LSD, GHB, DXM, Ketamine, family of 2C-x and most frequently mCPP.
    That's why a testing kit is needed, this advice can be found in most of threads in this forum. Seen the current situation, it's better to not consume pills sold as Ecstasy, because they contain practically no more MDMA.
    All those drugs cheaper and easier to produce and many dangerous mixtures can have unpleasant effects as well as painful comedown.

    See more info on: 50% of the Ecstasy pills contain mCPP instead of MDMA http://www.drugs-forum.com/forum/showthread.php?t=98151

    Certain negative effects can last several days, until the total elimination of the product in the body. If it persists it's better to see a doctor.